# SDR C2XA01CL158

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Engine: Pwa PT6A67D
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 12281301
- Part serial: 510449
- Condition: Erratic
- Location: Lt Engine
- Part time: 3,466 hours, 4,127 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE THE CREW REPORTED NR 1 FUEL FLOW GAUGE FLUCTUATES.  MAINTENANCE REPLACED THE NR 1 ENGINE FUEL FLOW TRANSMITTER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
